Card image cap
Micronutrient consumption trigger 40.6% of allergic reactions in human

Most micronutrients cause side-effects in the form of allergies in consumers, suggests a recent study by researchers at the Harvard Medical School. The findings of the study, published in The New England Journal of Medicine, observed that the allergic reactions accounted for about 40.6 percent of adverse effects concerning micronutrient consumption. The research analysed  data from 63 emergency departments in the US, to find that about 23,000 emergency visits were induced by “adverse” effects of supplements, which were characterised into adverse reactions, allergic reactions, excess doses and other events, including choking.

Content by Future Medicine

Disclaimer :
The author(s)' thoughts and opinions in this article are their own and do not necessarily reflect DocMode's viewpoint. The article is in no way created or edited by DocMode.


Supported by Koye Pharmaceuticals

Submit a Comment